# SDR USAA2010081791699

- Difficulty date: August 16, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C281061
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C20 - MAJOR REPAIR - AFT PRESSURE BULKHEAD LOWER FORWARD WEB HAS CORROSION FROM BL 0 ANGLE STIFFENER TO LBL 6, AT BS 1016, WL 196.  REPAIRED AFT PRESSURE BULKHEAD LOWER FORWARD WEB AT BS 1016 BETWEEN BL 0 TO LBL 6, WL 196 IAW TYPICAL REPAIR 53-83-01.
